# SDR DALA2024070806841

- Difficulty date: July 1, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 75,845 hours, 35,592 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA O2 MASK DOOR OPENED AGAIN RIGHT AFTER TO.  RESECURED FWD FA O2 MASK DOOR PANEL IAW A320 AMM 25-25. A/C OK FOR SVC.
